How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Dermatology Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am curious to find out what causes sudden darkening of the

Customer Question

I am curious to find out what causes sudden darkening of the facial skin?
Submitted: 2 months ago.
Category: Dermatology
Expert:  Dr Basu replied 2 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

excess pigmentation in the skin can be the common cause.

Exposure to sun can stimulate the pigment cells.

Also, hormonal influence is another cause.

Diabetes, pituitary gland and adrenal gland disorders are such example.

Certain medications like oral contraceptives also can cause darkening of skin.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/